# SDR ASOA201000766

- Difficulty date: May 18, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 19,490 hours, 13,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 713-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE RAIL SEAT TRACK HAS LIGHT CORROSION AT 10CD.  REMOVED RIGHT SIDE SIDE SEAT TRACK FROM FS 713.00-FS 761.85 DUE TO PRIOR BLENDING AND CORROSION SEAT TRACK IS OUT OF LIMITS PER SRM 53-41-51-101-001-A01 AND PER AMM 53-00-49-000-801  INSTALLED RT SIDE SEAT RAIL FS 713-761.85 PER AMM 53-00-49-400-801.
